# SDR GRAA9615

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1070T
- Make and model: Doug DC-9-15
- Aircraft serial: 45784
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: G011775
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE AT RNO DISCOVERED THE RIGHT EMERGENCY OVERWING EXIT LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY.  OPERATIONAL CHECKED NORMAL, NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
